# SDR CA990927065

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2730 · Elevator Control System
- Part: Support Arm
- Part number: 556555026
- Condition: Cracked
- Location: Elevator
- Part time: 3,534 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A CONTROL COLUMN INSPECTION DURING SCHEDULED INSPECTION, A CRACK WAS FOUND ON THE ELEVATOR BALANCE WEIGHT SUPPORT ARM.  THE CRACK WAS LOCATED APPROXIMATELY 1 INCH FROM BOLT HOLE AT TORQUE TUBE END.
